I'm very sensitive to medications and couldn't take Neurotin so I'm waiting for approval for Lyrica that was prescribed today at 50mg to start. I was wondering if it made you feel sleepy or simply just stopped pain without any major side effects? I'm scared of all medicines new and that commercial doesn't help!
Ga2017; Glad you did try Gabapentin first, Now don't let these scare you most of the people taking Drugs Like Lyrica less than 3% of the people have side effects that are listed. Because medications that are in the same family even if nobody had that side effect they have to list it anyway. But all standard nausea tired, be careful getting up and down when you first start, Nausea, Confusion light headedness ok There are more but these are the most common and if you were to get any most the time out of all the side effect people may get one or two of them. But the people that read too much about them well get more our minds are very strong. and many people tune in so much in the there body every twitch they think the worse. But a good source if you think you're getting a side effect called the Pharmacist.
Most know more about the drugs then the doctors with all the years of school they are in nowadays but you want to get used to filling all your prescription at one pharmacy so that store knows you allergies, serious side effects and keep different medication from different doctors on file to make sure they have a full record. But GA2017 jUST TO LET YOU KNOW YOU ARE STARTING ON THE LOWER DOSE WHICH IS GOOD. AND WHEN WE GET SIDE EFFECTS FROM THIS CLASS OF MEDICATION THE GOOD THING IS MOST ONLY LAST 7 TO 14 DAYS IF THAT AND YOUR BODY GETS USED TO IT AND THEY GO AWAY. I FEEL FOR OUT OF THE BLUE THIS SHOULD BE ENOUGH EXCEPT WHAT EVER THE DOCTOR SAYS MORNING OR EVENING YOU WANT TO STICK TO THAT AND MAKE SURE YOU DON'T MISS DOSES THAT IS VERY IMPORTANT AND IF YOU HAVE ANY STOMACH PROBLEMS YOU CAN TAKE THIS ONE WITH FOOD. nOW IF YOU GET THIS AND STILL HAVE MORE QUESTIONS FEEL FREE TO WRITE AGAIN. chuck1957
Depends for me I built up to 225 mg a day and I was suffering numb hands and feet, disassociation, tremors, increased pain, worse muscle tension, fatigue, headaches etc... I weaned off over three weeks after being on it a month and I am still suffering having not taken it for two weeks. My personal opinion is after doing research on it that you'll live longer off it than on it . It shrinks your brain and can lead to Dementia and Alzheimer's
Since you posted this back in Aug, i'm curious as to how your doing on this med or if your still taking it? I couldn't take Lyrica due to bad blurry vision, so had to go back to Neurontin low dose because that one causes me bad mental fog, I recently quit this one too as it didn't help with Fibromyalgia or my Neuropathy, the side effects are just not worth it to me. I hope you have better luck!
Been on Lyrica for 10 years. Neurontin puts me into anaphylaxis. However, I did not even notice I was taking the Lyrica until I got up to around 450mg per day. This medication is usually started slowly, starting with 50mg and over the course of weeks to months gradually increased until you reach your magic dose. It does take time to work as it must build up in your system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2011 • 10 answers
Posted 3 Nov 2012 • 6 answers
Posted 18 Sep 2013 • 2 answers
I take multiple pain medications and need to know the side effects that can occur from the mixture.?
Posted 10 Mar 2014 • 3 answers
Posted 23 Jan 2016 • 3 answers